# SDR DALA2017072305671

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 45,330 hours, 31,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CENTER EXIT SIGN. BACKSIDE COVER HAS FALLEN OFF.  INSTALLED THE COVER.
